Vol. 1, No. 2, 2008

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11, 1 issue

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
Cover Page
Editorial Board
Editors’ Addresses
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Subscriptions
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Gap functions and existence of solutions for generalized vector quasivariational inequalities

Xian Jun Long and Nan Jing Huang

Vol. 1 (2008), No. 2, 183–195
Abstract

The gap functions for generalized vector quasivariational inequalities in Hausdorff topological vector spaces are introduced, then using Fan–Knaster–Kuratowski–Mazurkiewicz (FKKM) theorem, some existence theorems for a class of generalized vector quasivariational inequalities under suitable assumptions are established. The obtained results extend and unify corresponding results in the literature.

Keywords
generalized vector quasivariational inequality, gap function, existence of solutions, FKKM theorem, set-valued mapping
Mathematical Subject Classification 2000
Primary: 49J40
Secondary: 47H04
Milestones
Received: 27 October 2007
Accepted: 27 October 2007
Published: 1 July 2008

Communicated by Ram U. Verma
Authors
Xian Jun Long
Department of Mathematics
Sichuan University
Chengdu, Sichuan 610064
China
Nan Jing Huang
Department of Mathematics
Sichuan University
Chengdu, Sichuan 610064
China